# SDR FDEA201704261271

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 76,274 hours, 27,992 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Part serial: 0850
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE SLIDE PRESSURE BELOW GREEN BAND.     REMOVED AND REPLACED THE L1 DOOR SLIDE IAW AMM 25-66-01-6, SLIDE AND ARMING SYSTEM OPS CHECKED NORMAL IAW AMM 25-66-01-4
